Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 155, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2020, 5:59 PM EDT for Fulton County, Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2020, 5:59 PM EDT (21:59 UTC)
- Expired
- Jun 14, 2020, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:12 PM EDT | HAIL 1 | 2 Se Mountain Park, GA | QUARTER INCH HAIL AT ROSWELL HS. |
| Jun 14, 6:15 PM EDT | HAIL 1.25 | 2 N Mountain Park, GA | QUARTER TO HALF DOLLAR SIZED HAIL SAID TO BE ALL OVER THE GROUND ON JOHN ROSS CT. |
| Jun 14, 6:30 PM EDT | HAIL 1 | 2 Ne Mountain Park, GA | 1 INCH HAIL REPORTED AT LACKEY RD AND OVERLOOK PASS |
| Jun 14, 6:35 PM EDT | HAIL 1.5 | 1 Nne Roswell, GA | REPORT OF WALNUT OR 1.5 INCH HAIL REPORTED ALONG OAKFIELD LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169
WUUS52 KFFC 142159
SVRFFC
GAC121-142245-
/O.NEW.KFFC.SV.W.0155.200614T2159Z-200614T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
559 PM EDT Sun Jun 14 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Fulton County in north central Georgia...
* Until 645 PM EDT.
* At 559 PM EDT, a severe thunderstorm was located near Sweat
Mountain, or 11 miles southeast of Canton, moving southeast at 5
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton
and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3415 8426 3410 8425 3410 8422 3407 8418
3405 8413 3402 8418 3399 8420 3400 8422
3400 8424 3396 8428 3397 8434 3389 8435
3395 8440 3399 8438 3401 8440 3405 8442
3411 8442 3413 8436 3416 8436 3419 8433
TIME...MOT...LOC 2159Z 313DEG 7KT 3410 8438
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:33 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 14, 3:33 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 333 PM EDT Sun Jun 14 2020 .SHORT TERM /Tonight through Monday Night/... A closed low over the OH Valley this afternoon will drop southward into the Savannah River Valley through the short term. Meanwhile wedging will develop at the surface as the remains of a front and a short wave linger just off the coast of the Carolinas. Bands of showers and thunderstorms rotating around the upper low...combined with the easterly flow should affect much of north and central GA through the short term. Cooling aloft and afternoon instability could produce a few strong to severe thunderstorms across north GA this afternoon and evening. Showers and thunderstorms should have a mainly diurnal pattern through the short term...but expect some convection to linger overnight. Max temperatures Monday should be a few degrees cooler across northeastern areas due to the easterly winds and increased clouds. 41 .LONG TERM /Tuesday through Sunday/... The main feature through the long term period will be a closed upper level low that is expected to linger near the local forecast area through the rest of the week. This low is expected to keep moisture across the area leading to chances for showers and thunderstorms in the afternoon and evenings. By Tuesday, the low is expected to be centered in the vicinity of eastern Georgia/South Carolina/North Carolina border. As the low lingers just northeast of the area, chances for showers and thunderstorms are expected to increase, especially across portions of northern and eastern Georgia, in the afternoon and evening. As the low meanders in the vicinity through Wednesday and Thursday, those chances for showers and thunderstorms will continue, although mainly in a diurnal trend and focused more across northern and eastern Georgia. By late Tuesday into Wednesday, a surface low is forecast to develop along a stalled boundary just off the North/South Carolina coastline. As this system meanders slowly up the coast, high pressure will be expected to push into portions of northern and northeastern Georgia, allowing for weak wedging across the area by mid-week onward. In the upper levels, the low is expected to broaden and lift slightly later on Thursday before beginning to be swept up in the upper level flow on Friday. While models have come into much better agreement on the progression of the low pressure system on Friday, some differences in timing remain. The ECMWF tries to clear the local forecast area by Saturday afternoon while the GFS starts to show clearing closer to Saturday evening. Overall, continued a blend for this time frame, keeping just slight chance pops just across portions of eastern Georgia for Saturday afternoon. With some periods of wedging and additional cloud cover, high temperatures through the extended are expected to be fairly mild and overall slightly below average with high temps in the 70s and 80s. By Friday into the weekend, temps are expected to trend warmer with highs in the upper 80s and lower 90s areawide. Low temperatures are forecast to be slightly below average as well with lows in the upper 50s and 60s, before increasing to the upper 60s to lower 70s for the weekend. Reaves && AVIATION... 18Z Update... SCT/BKN 040-060 expected this afternoon with some higher layers. Scattered showers and thunderstorms will develop mainly this afternoon and evening across the northern taf sites. VFR overnight with storms diminishing but could be some mvfr stratus mainly KAHN toward morning. Basically Monday should be a repeat of today with a chance of thunderstorms across all taf sites. Winds stay east to NE mainly 4-9 kts. //ATL Confidence...18Z Update... Medium to high on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 62 76 60 75 / 20 50 30 30 Atlanta 65 78 60 78 / 20 40 20 30 Blairsville 56 70 54 71 / 40 60 40 40 Cartersville 60 81 59 81 / 30 30 20 20 Columbus 66 87 64 84 / 10 30 20 20 Gainesville 61 73 58 75 / 30 50 30 30 Macon 64 84 62 80 / 10 40 20 30 Rome 60 82 59 82 / 30 30 20 20 Peachtree City 62 81 60 80 / 20 40 20 20 Vidalia 66 84 64 81 / 20 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....Reaves AVIATION...41
Hazardous weather outlook, Jun 14, 2:53 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 253 PM EDT Sun Jun 14 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 253 PM EDT Sun Jun 14 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are possible this afternoon and evening across north Georgia. Some isolated storms may become strong to severe. Gusty winds, small hail, frequent lightning, and locally heavy rainfall will be possible in any stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday... From Monday through Saturday, isolated to scattered thunderstorms will be possible each afternoon, especially over the eastern half of the forecast area. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 14, 5:43 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Sun Jun 14 2020
GAZ007-013>015-142215-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-
543 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...EASTERN PICKENS AND SOUTHWESTERN LUMPKIN
COUNTIES UNTIL 615 PM EDT...
At 543 PM EDT...a strong thunderstorm was near Roy, or 12 miles
southeast of Ellijay...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Amicalola Falls State Park, Sequoyah Lake, Len Foote Hike Inn,
Cartecay, Black Gap Shelter, Lake Tamarack, Marblehill, Nimblewill,
Roy, Juno and Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3467 8425 3467 8424 3465 8422 3464 8420
3462 8420 3460 8419 3465 8415 3454 8400
3438 8433 3463 8443 3471 8425
TIME...MOT...LOC 2143Z 326DEG 16KT 3462 8429
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 14, 5:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Sun Jun 14 2020
GAZ019-142215-
Floyd GA-
546 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLOYD COUNTY UNTIL 615
PM EDT...
At 546 PM EDT...a strong thunderstorm was near Armuchee, or 7 miles
northwest of Rome...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Shannon, Seney, Armuchee and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3437 8533 3441 8522 3443 8521 3444 8519
3428 8502 3426 8502 3426 8501 3425 8502
3421 8502 3421 8505 3411 8504 3409 8507
3410 8512 3408 8512 3408 8516 3410 8516
3410 8523 3433 8537
TIME...MOT...LOC 2146Z 326DEG 16KT 3435 8526
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 14, 5:47 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT Sun Jun 14 2020
GAZ067-142215-
Meriwether GA-
547 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR MERIWETHER COUNTY UNTIL 615 PM
EDT...
At 547 PM EDT...a strong thunderstorm was near Saint Marks, or near
Greenville...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greenville, Manchester, Woodbury, Luthersville, Warm Springs, Lone
Oak, Gay, Rocky Mount, Saint Marks, Raleigh, Odessadale, Durand,
Harris City, Imlac and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3314 8486 3322 8474 3322 8472 3305 8452
3304 8454 3301 8454 3298 8452 3296 8453
3295 8452 3291 8453 3291 8452 3284 8462
3284 8470 3285 8473 3306 8487
TIME...MOT...LOC 2147Z 322DEG 15KT 3312 8477
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 14, 5:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Sun Jun 14 2020
GAZ023-025-035-142215-
Hall GA-Jackson GA-Barrow GA-
550 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...NORTHWESTERN
JACKSON AND BARROW COUNTIES UNTIL 615 PM EDT...
At 550 PM EDT...a strong thunderstorm was over Road Atlanta-Lanier
Speedway, or 9 miles south of Gainesville...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Winder, Jefferson, Braselton, Hoschton, Pendergrass,
Talmo, Candler, Peach State Speedway, County Line, Thompsons Mill,
Chateau Elan, Russell, Chestnut Mountain and Road Atlanta-Lanier
Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3423 8352 3394 8366 3406 8385 3412 8382
3412 8383 3410 8387 3411 8390 3427 8382
TIME...MOT...LOC 2150Z 290DEG 9KT 3417 8378
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 14, 5:51 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Sun Jun 14 2020
GAZ022-033-034-142215-
North Fulton GA-Forsyth GA-Gwinnett GA-
551 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
FORSYTH AND NORTHWESTERN GWINNETT COUNTIES UNTIL 615 PM EDT...
At 551 PM EDT...a strong thunderstorm was over Alpharetta, or 14
miles southwest of Cumming...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton, Duluth,
Sugar Hill, Suwanee, Lilburn, Norcross, Berkeley Lake, Mountain Park,
Brookwood, Mechanicsville and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3412 8404 3387 8415 3392 8426 3396 8427
3397 8434 3396 8435 3397 8438 3399 8438
3401 8440 3404 8440 3405 8442 3409 8442
3411 8441 3413 8436 3417 8436
TIME...MOT...LOC 2151Z 289DEG 9KT 3407 8433
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 14, 5:56 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Sun Jun 14 2020
GAZ021-142230-
Cherokee GA-
556 PM EDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 630 PM
EDT...
At 556 PM EDT...a strong thunderstorm was over Waleska, or 7 miles
northwest of Canton...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Ball Ground, Waleska, Buffington,
Hickory Flat, Union Hill, Lake Arrowhead, Lebanon, Salacoa Valley,
Lathemtown, Sutallee and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3438 8458 3438 8445 3427 8427 3408 8449
3426 8466 3435 8465 3435 8464 3436 8465
3441 8459
TIME...MOT...LOC 2156Z 313DEG 13KT 3433 8457
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:57 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jun 14, 2:14 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 14, 3:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 4:12 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| Jun 14, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Walker, Whitfield | 30 min |
| Jun 14, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jun 14, 4:39 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Jun 14, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| Jun 14, 5:12 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 14, 5:14 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 31 min |
| Jun 14, 5:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jun 14, 5:17 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jun 14, 5:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 14, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jun 14, 5:43 PM EDT | Special Weather Statement | FFC | Dawson | 32 min |
| Jun 14, 5:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 14, 5:47 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 14, 5:50 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 14, 5:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jun 14, 5:56 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jun 14, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 44 min |
| Jun 14, 6:06 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 14, 6:10 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jun 14, 6:19 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 14, 6:20 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Jun 14, 6:21 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 14, 6:27 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jun 14, 6:37 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Jun 14, 6:47 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jun 14, 6:48 PM EDT | Special Weather Statement | FFC | Madison | 27 min |
| Jun 14, 6:49 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| Jun 14, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 24 min |
| Jun 14, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Walton | 41 min |
| Jun 14, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 45 min |
| Jun 14, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 42 min |
| Jun 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb | 38 min |
| Jun 14, 7:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.